Botox - Depressor Anguli Oris - to Raise Mouth Corners - Nightmare!!
I'm in my 30's. 5 weeks ago I had botox in my...
- 2 May 2010
I'm in my 30's. 5 weeks ago I had botox in my chin (was dimply) and I was really pleased with results!! (they did a good job on my chin) However 1 week ago, I was recommended botox to raise my mouth corners, being told it would enhance the chin results (although I did not have a downward turned mouth to start with.) I am now so devastated! My upper mouth is now contracting strongly inwards and mouth corners strongly upwards when I use my mouth, giving it a puffed out/joker appearance! This has caused me difficulty pronouncing words containing P's B's & M's, eating, sealing a glass to drink; it's so uncomfortable, looks awful & so embarrassing when I attempt these moves. I can bearly lick my upper lip without looking ridiculous and no way can I rub both lips together (i.e. as if to distribute lipstick over lips.) I went back to my provider and demonstrated my difficulty; even though my problem was clearly visible, I was told it was fine and at least I could perform the oral movements, albeit with distress!! They said they empathise with me & can't take it away.. (not good aftercare I think) I was not warned of these after effects and even moments before the injections I asked if I would still be able to speak normally - I was told yes. I had 2 units in each DAO and praying it wears off quickly and all returns to normal until then I will sadly have to avoid people and conversation. Has anyone else had this experience with DAO treatment? Does anyone how long recovery is likely? Thanks